# SDR JJBA2010331105

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 26,142 hours, 36,810 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THEY FOUND THE EMERGENCY LIGHTS IN THE ON POSITION.  MX CONTROL DIRECTED THEM TO RUN THE ACFT FOR 1 HOUR TO REPLENISH THE BATTERIES.  OPS CHECK WAS SATISFACTORY.
